MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM CARBAMAZEPINE GEN.4; NEUROLEPTIC DRUGS RADIORECEPTOR ASSAY TEST SYSTEM

ROCHE DIAGNOSTICS ONLINE TDM CARBAMAZEPINE GEN.4; NEUROLEPTIC DRUGS RADIORECEPTOR ASSAY TEST SYSTEM
Catalog Number 08057435190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable online tdm carbamazepine gen.4 results with three samples from the same patient tested on a cobas c 503 analytical unit.Sample 1: the sample was tested in a vacuate lithium/heparin tube, and the initial result was 64.9 g/ml.The sample was repeated twice and the results were 24.1 g/ml and 19.6 g/ml.Sample 2: the sample was tested in a vacuette lithium/heparin tube, and the result was 18.1 g/ml.Sample 3: the sample was tested in a vacuette dry/serum, and the result was 17.3 g/ml.
 
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Data analysis revealed that the initial (64.9 g/ml) and the first repeat result (24.1 g/ml) were accompanied by data flags that invalidated the results.Regarding the differences in results, the investigation determined that it is likely due to the use of different sample types (tubes) or variations in timing, with possible influences from the preanalytical side (clotting time for the serum sample, filling volume of the different tubes).The investigation did not identify a product problem.

Brand Name
ONLINE TDM CARBAMAZEPINE GEN.4
Common Device Name
NEUROLEPTIC DRUGS RADIORECEPTOR ASSAY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
engelhorngasse 3
wien 1210
AU   1210
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23697564
Report Number1823260-2025-04912
Device Sequence Number15734285
Product Code KLT
UDI-Device Identifier07613336121108
UDI-Public07613336121108
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057435190
Device Lot Number87078301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/09/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown